# SDR SWAA2012042303307

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N307AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 19,740 hours, 8,866 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A1101
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR HANDLE PLACED TO OFF POSITION ALL GREEN & RED LIGHTS ILLUMINATED.  CYCLED GEAR HANDLE AND INDICATIONS NORMAL.  REMOVED AND REPLACED NLG RETRACT ACTUATOR PER MM.
